# SDR CHQ00026

- Difficulty date: September 29, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N123CQ
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 29,783 hours, 29,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR INTRANSIT LIGHT ON.
